# SDR UPS08551367

- Difficulty date: December 30, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EXTERIOR EMERGENCY EGRESS LIGHT ON AFT LOWER NR 1 DOOR DOES NOT ILLUMINATE.  RELAMPED EMERGENCY EXIT EGRESS LIGHT PER MM 33-51-06-2.  OPS CHECK GOOD.
